Advertisement

Reactions Weekly

, Volume 1753, Issue 1, pp 194–194 | Cite as

Immunosuppressants/rituximab

Ureaplasma urealyticum pyelonephritis: case report
Case report
  • 5 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 20‐year‐old woman developed Ureaplasma urealyticum pyelonephritis during treatment with everolimus, mycophenolate mofetil, tacrolimus and mycophenolate as immunosuppressant drug therapy and rituximab for post‐transplant lymphoproliferative disease.

The woman, who had undergone orthotopic heart transplantation at the age of 2 years, presented to the emergency room with flank pain, suprapubic pain and dysuria. She had been receiving immunosuppressive treatment with everolimus, mycophenolate mofetil, tacrolimus and mycophenolate, and seven months prior to presentation, she had received six doses of rituximab for early post‐transplant lymphoproliferative disease [dosages and routes not stated]. On initial presentation, she developed dysuria, left flank and suprapubic pain and...

Reference

  1. Schwartz DJ, et al. Ureaplasma urealyticum pyelonephritis presenting with progressive dysuria, renal failure, and neurologic symptoms in an immunocompromised patient. Transplant Infectious Disease 21: e13032, No. 2, Apr 2019. Available from: URL: http://doi.org/10.1111/tid.13032 - USA

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations